Change search
ReferencesLink to record
Permanent link

Direct link
Triangle based adaptive stencils for the solution of hyperbolic conservation laws
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1992 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, ISSN 0021-9991, Vol. 98, no 1, 64-73 p.Article in journal (Refereed) Published
Abstract [en]

A triangle based total variation diminishing (TVD) scheme for the numerical approximation of hyperbolic conservation laws in two space dimensions is constructed. The novelty of the scheme lies in the nature of the preprocessing of the cell averaged data, which is accomplished via a nearest neighbor linear interpolation followed by a slope limiting procedures. Two such limiting procedures are suggested. The resulting method is considerably more simple than other triangle based non-oscillatory approximations which, like this scheme, approximate the flux up to second order accuracy. Numerical results for linear advection and Burgers' equation are presented.

Place, publisher, year, edition, pages
Academic Press, 1992. Vol. 98, no 1, 64-73 p.
Keyword [en]
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90489DOI: 10.1016/0021-9991(92)90173-VOAI: diva2:505679
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
Journal of Computational Physics
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link